Alert archive / Idaho / Red Flag Warnings in 2012
Red Flag Warning 23, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Aug 6, 2012, 4:43 AM MDT for 6 counties in Idaho. It took effect at Aug 6, 2012, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 6, 2012, 4:43 AM MDT (10:43 UTC)
- In effect from
- Aug 6, 2012, 12:00 PM MDT
- Expired
- Aug 6, 2012, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pocatello, ID
Counties Bonneville County, ID, Clark County, ID, Fremont County, ID, Lemhi County, ID, Madison County, ID, Teton County, ID
The radar
The Pocatello radar (KSFX), 119 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 10.7 hours before the alert went out and 313 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4340 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
275 WWUS85 KPIH 061043 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 443 AM MDT MON AUG 6 2012 ...RED FLAG WARNING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS THIS AFTERNOON IN SOUTHEAST IDAHO ZONE 411... .A LOW PRESSURE TROUGH MOVING NORTHWARD THROUGH SOUTHERN IDAHO TODAY WILL PRODUCE ISOLATED SHOWERS AND THUNDERSTORMS THIS MORNING. BY AFTERNOON THIS FEATURE WILL BE NEAR THE MT/WY BORDERS WITH IDAHO AND EXPECT DEVELOPMENT OF WIDELY SCATTERED SHOWERS AND THUNDERSTORMS IN THE TARGHEE NATIONAL FOREST AREA. THUNDERSTORMS ARE EXPECTED TO PRODUCE LITTLE PRECIPITATION...BUT WILL LOCALLY PRODUCE GUSTY WINDS OF 30 TO 40 MPH. IDZ411-062245- /O.UPG.KPIH.FW.A.0009.120806T1800Z-120807T0000Z/ /O.NEW.KPIH.FW.W.0023.120806T1800Z-120807T0000Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- 443 AM MDT MON AUG 6 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 411... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN IDAHO...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF. * TIMING: NOON MONDAY THROUGH 6 PM MONDAY AFTERNOON. * THUNDERSTORMS: WIDELY SCATTERED DRY THUNDERSTORMS. * OUTFLOW WINDS: GUSTS UP TO 40 MPH NEAR THUNDERSTORMS. * PRECIPITATION: MOSTLY .02 TO .04 INCH WITH POTENTIAL FOR AN ISOLATED STORM TO PRODUCE UP TO .10 INCH. * IMPACTS: DRY LIGHTNING MAY CAUSE NEW FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
3 follow-up statements
649 WWUS85 KPIH 062028 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 228 PM MDT MON AUG 6 2012 ...RED FLAG WARNING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS THIS AFTERNOON IN SOUTHEAST IDAHO ZONE 411... ...FIRE WEATHER WATCH FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR WEDNESDAY IN IDAHO ZONES 475 476 AND 477... .SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS ACROSS 411 WITH FREQUENT LIGHTNING AND GUSTY OUTFLOW WINDS POSSIBLE. ANOTHER SURGE OF MOISTURE WILL ARRIVE WEDNESDAY WHICH WILL BRING ANOTHER ROUND OF SCATTERED THUNDERSTORMS TO 475 476 AND 477. IDZ411-070000- /O.CON.KPIH.FW.W.0023.000000T0000Z-120807T0000Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- 228 PM MDT MON AUG 6 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR IDAHO FIRE ZONE 411... * AFFECTED AREA: IN IDAHO...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF. * TIMING: THROUGH 6 PM MONDAY AFTERNOON. * THUNDERSTORMS: WIDELY SCATTERED DRY THUNDERSTORMS. * OUTFLOW WINDS: GUSTS UP TO 40 MPH NEAR THUNDERSTORMS. * PRECIPITATION: MOSTLY TRACE TO .04 INCH. * IMPACTS: DRY LIGHTNING MAY CAUSE NEW FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ475>477-071200- /O.NEW.KPIH.FW.A.0010.120808T1800Z-120809T0300Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 228 PM MDT MON AUG 6 2012 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR IDAHO FIRE ZONES 475...476 AND 477... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: SCATTERED THUNDERSTORMS WILL DEVELOP AROUND MIDDAY ON WEDNESDAY AND PERSIST INTO THE EVENING HOURS... * THUNDERSTORMS: SCATTERED DRY THUNDERSTORMS. * OUTFLOW WINDS: GUSTS UP TO 40 MPH NEAR THUNDERSTORMS. * PRECIPITATION: TRACE UP TO .05 INCH * IMPACTS: LIGHTNING COULD START NEW FIRES. GUSTY OUTFLOW WINDS COULD FAN ONGOING FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ VALLE
538 WWUS85 KPIH 062332 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 532 PM MDT MON AUG 6 2012 ...RED FLAG WARNING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS THIS AFTERNOON IN SOUTHEAST IDAHO ZONE 411... ...FIRE WEATHER WATCH FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR WEDNESDAY IN IDAHO ZONES 475 476 AND 477... .SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS ACROSS 411 WITH FREQUENT LIGHTNING AND GUSTY OUTFLOW WINDS POSSIBLE. ANOTHER SURGE OF MOISTURE WILL ARRIVE WEDNESDAY WHICH WILL BRING ANOTHER ROUND OF SCATTERED THUNDERSTORMS TO 475 476 AND 477. IDZ411-070300- /O.EXT.KPIH.FW.W.0023.000000T0000Z-120807T0300Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- 532 PM MDT MON AUG 6 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR IDAHO FIRE ZONE 411... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF. * TIMING: THROUGH 9 PM TONIGHT. * THUNDERSTORMS: WIDELY SCATTERED DRY THUNDERSTORMS. * OUTFLOW WINDS: GUSTS UP TO 40 MPH NEAR THUNDERSTORMS. * PRECIPITATION: MOSTLY TRACE TO .04 INCH. * IMPACTS: DRY LIGHTNING MAY CAUSE NEW FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ475>477-070300- /O.CON.KPIH.FW.A.0010.120808T1800Z-120809T0300Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 532 PM MDT MON AUG 6 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR IDAHO FIRE ZONES 475...476 AND 477... * AFFECTED AREA: IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: SCATTERED THUNDERSTORMS WILL DEVELOP AROUND MIDDAY ON WEDNESDAY AND PERSIST INTO THE EVENING HOURS... * THUNDERSTORMS: SCATTERED DRY THUNDERSTORMS. * OUTFLOW WINDS: GUSTS UP TO 40 MPH NEAR THUNDERSTORMS. * PRECIPITATION: TRACE UP TO .05 INCH * IMPACTS: LIGHTNING COULD START NEW FIRES. GUSTY OUTFLOW WINDS COULD FAN ONGOING FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HTTP://WEATHER.GOV/POCATELLO
307 WWUS85 KPIH 070306 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 906 PM MDT MON AUG 6 2012 ...FIRE WEATHER WATCH FOR WEDNESDAY AFTERNOON AND EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR WEDNESDAY IN FIRE WEATHER ZONES 475 476 AND 477... IDZ411-070415- /O.EXP.KPIH.FW.W.0023.000000T0000Z-120807T0300Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- 906 PM MDT MON AUG 6 2012 ...RED FLAG WARNING HAS EXPIRED FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR IDAHO FIRE ZONE 411... THE RED FLAG WARNING IS NO LONGER IN EFFECT. THUNDERSTORMS CONTINUE TO DIMINISH ACROSS EASTERN IDAHO ALTHOUGH AN ISOLATED STORM IS NOT OUT OF THE QUESTION FOR THE NEXT FEW HOURS. $$ IDZ475>477-071000- /O.CON.KPIH.FW.A.0010.120808T1800Z-120809T0300Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 906 PM MDT MON AUG 6 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR IDAHO FIRE ZONES 475...476 AND 477... * AFFECTED AREA: IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: SCATTERED THUNDERSTORMS WILL DEVELOP AROUND MIDDAY ON WEDNESDAY AND PERSIST INTO THE EVENING HOURS... * THUNDERSTORMS: SCATTERED DRY THUNDERSTORMS. * OUTFLOW WINDS: GUSTS UP TO 40 MPH NEAR THUNDERSTORMS. * PRECIPITATION: TRACE UP TO .05 INCH * IMPACTS: LIGHTNING COULD START NEW FIRES. GUSTY OUTFLOW WINDS COULD FAN ONGOING FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HTTP://WEATHER.GOV/POCATELLO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Aug 6, 3:09 AM MDT, 1 hour 34 minutes earlier.
Area forecast discussion, Aug 6, 3:09 AM MDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 309 AM MDT MON AUG 6 2012 .SHORT TERM...TODAY THROUGH WEDNESDAY. UPPER LEVEL WAVE STILL WORKING NORTH AND EAST THROUGH SOUTHERN IDAHO THIS MORNING. ISOLATED THUNDERSTORMS HAVE PERSISTED MAINLY IN FAR SOUTH BUT DRIER AIR MOVING IN FROM THE WEST TODAY. EXPECT BRUNT OF ACTIVITY IN FAR NORTHEAST...UPPER SNAKE RIVER HIGHLANDS AS THAT IS WHERE BEST MOISTURE AND INSTABILITY REMAIN THIS AFTERNOON. EXPECT LESS COVERAGE TUESDAY AND POPS LOW ENOUGH WHERE PRECIPITATION NOT EVEN SHOWING UP IN GRIDS. BOTH NAM AND GFS INTRODUCE MORE MOISTURE IN SOUTHWEST FLOW WEDNESDAY AND AGAIN HAVE ISOLATED THUNDERSTORMS MAINLY IN HIGH ELEVATIONS IN GRIDS FOR WEDNESDAY. WILL HAVE CONTINUED HOT CONDITIONS THROUGH WEDNESDAY. .LONG TERM...THURSDAY THROUGH MONDAY. GFS MUCH WETTER THAN EUROPEAN MODEL IN THE LONG TERM WITH HIGH ORIENTED IN A WAY WITH MORE MONSOONAL MOISTURE IN FLOW DAILY. AT THIS POINT KEPT IN ISOLATED THUNDERSTORM RISK DAILY IN THE EXTENDED PORTION OF THE FORECAST. REMAINS HOT THROUGH THE PERIOD. GK && .AVIATION...A LOW PRESSURE TROUGH WILL CONTINUE TO MOVE THROUGH THE AREA TODAY...PRODUCING ISOLATED MORNING SHOWERS AND A THUNDERSTORM OR TWO THIS MORNING. THIS FEATURE WILL MOVE NORTH THROUGH THE DAY WIT SCATTERED SHOWERS AND THUNDERSTORMS LINGERING ALONG THE MT/WY BORDERS FOR THIS AFTERNOON. EXPECT CIGS/VIS TO REMAIN VFR WITH MAIN THREAT OF GUSTY WINDS OF 30 TO 40 MPH NEAR STORMS. DSH && .FIRE WEATHER...A LOW PRESSURE TROUGH MOVING NORTHWARD THROUGH SOUTHERN IDAHO TODAY WILL PRODUCE ISOLATED SHOWERS AND THUNDERSTORMS THIS MORNING. BY AFTERNOON THIS FEATURE WILL BE NEAR THE MT/WY BORDERS WITH IDAHO AND EXPECT DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORM IN THIS REGION. A RED FLAG WARNING WILL BE ISSUED FOR ZONE 413 FOR THIS AFTERNOON DUE TO THUNDERSTORM COVERAGE IN THIS AREA. STORMS MAY PRODUCE GUSTY WINDS OF 30 TO 40 MPH. WESTERLY WINDS INCREASE SOME MONDAY AFTERNOON...WITH GUSTS UP TO 25 TO 30 MPH OVER RIDGE TOPS IN THE SALMON-CHALLIS FOREST...AND GUSTS OF 20 TO 25 MPH IN THE LOWER SNAKE PLAIN. AFTERNOON RELATIVE HUMIDITIES WILL REMAIN LOW DESPITE EARLIER SHOWERS...HOWEVER WINDS ARE EXPECTED TO REMAIN BELOW RED FLAG CRITERIA. DSH && .PIH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 6 PM MDT THIS EVENING IDZ411. &&
Hazardous weather outlook, Aug 6, 3:58 AM MDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 358 AM MDT MON AUG 6 2012 IDZ017>025-031-032-071000- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 358 AM MDT MON AUG 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT EXPECT SCATTERED AFTERNOON THUNDERSTORMS TODAY IN THE UPPER SNAKE RIVER HIGHLANDS. A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 411 FROM NOON TO 6 PM FOR SCATTERED THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY EXPECT ISOLATED MAINLY MOUNTAIN THUNDERSTORMS WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
In the hours before
Special weather statement, Aug 5, 10:56 PM MDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 1056 PM MDT SUN AUG 5 2012 IDZ017-021-060600- MINIDOKA ID-POWER ID-BLAINE ID- 1056 PM MDT SUN AUG 5 2012 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN BLAINE COUNTY IN CENTRAL IDAHO NORTHEASTERN MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO NORTHWESTERN POWER COUNTY IN SOUTHEAST IDAHO UNTIL MIDNIGHT MDT AT 1047 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18 MILES NORTHEAST OF RUPERT..MOVING NORTH AT 20 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... RURAL SOUTHEASTERN BLAINE COUNTY... RURAL EASTERN MINIDOKA COUNTY... RURAL WESTERN POWER COUNTY... RURAL NORTHWESTERN POWER COUNTY... RURAL NORTHEASTERN MINIDOKA COUNTY... LAT...LON 4326 11365 4325 11312 4273 11314 4272 11351 TIME...MOT...LOC 0456Z 182DEG 17KT 4281 11338 GK
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 8:34 PM MDT | Special Weather Statement | PIH | Power | 56 min |
| Aug 5, 9:55 PM MDT | Special Weather Statement | PIH | Minidoka | 65 min |
| Aug 5, 10:56 PM MDT | Special Weather Statement | PIH | Minidoka | 64 min |
| Aug 6, 2:28 PM MDT | Fire Weather Watch | PIH | Butte, Custer, Idaho, Lemhi, Valley | 23 hr |
| Aug 6, 5:59 PM MDT | Special Weather Statement | PIH | Butte | 46 min |
Nearby
Red Flag Warnings in Idaho, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.